# SDR 20000510AP003

- Difficulty date: March 25, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER, ALTITUDE PRESELECT, TRANSPONDER, AND TCAS FAILED ON DEPARTURE.  LANDED AND RETURNED TO GATE.  MAINTENANCE PERSONNEL GROUND TESTED THE SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
